Been taking metformin 1000 mg twice a day for years can it cause diarrhea after so long. Went for test and had to stop metformin for three and a half days diarrhea stopped restarted it two days later diarrhea
Sounds like it has in your case. If you stopped it and the Diarrhea stopped and then came back after going back on it, I'd say it is the Met. Did you maybe get a different manufacturer? I know I can't tolerate Socol brand Metformin but do fine on Sandoz brand. Must be some kind of filler in it that doesn't agree with me. Got horrible stomach pains and Diarrhea. Check to see if you got switched to a different manufacturer.
When you come to the end of your rope..tie a knot and hang on! To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
I've been taking Metformin for about eight years now. I still have an issue with diarrhea at times. It's very uncomfortable and I don't really know when it's going to happen. I usually keep something like pepto bismol on hand. I wish I could say that it gets better, but I don't think it will. : (
Sorry I can't be of much help to you. If you find something that works, please let me know.